# SDR DHL2005801013

- Difficulty date: August 10, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE FAILURE NR 1. R&R NR  1 ENGINE DRIVEN FUEL PUMP IAW DC8 MM 73-10-1. NO LEAKS NOTED. OPS CKS GOOD ON ENGINE RUN IAW MM 71-00 & ASTAR JRH. PARTS INFO ON LP 056593. EVIDENCE OF CORROSION REPORTED IN AREA OF 3 REMOVED FASTENERS L WING STATION 519.00. REF. ITEM 1W LP063739; #4 ALT TANK PLATE 505B & BAFFLE (INNER) 560A  REMOVED FOR ACCESS.  OK TO INSTALL 560A BAFFEL NR 4 ALT TANK PLATE. INSTALLED 560A BAFFLE AND505B TANK PLATE IAW MM 78-10-0 LEAK CK OK INSTALLED 3 EA HI-LOCS IN NR 1 ALT TANK IAW MM CH 28 AND SRM CHAPTER 51-3-0 AT STRINGER 63 PER NAAS W/O 250713  FOUND CORROSION TO NEGILIBLE, BLENDED OUT AREA. NO SUFFICANT METAL REMOVED. WORK DONE IAW SRM 51-1-8C, BY NAAS PER NAAS W/O 250713.
